# SDR FDEA201405291228

- Difficulty date: May 29, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 71,078 hours, 13,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR MANUAL LIFTING HANDLE IS DETACHED ON RT SIDE.  REATTACHED L1 DOOR MANUAL LIFTING HANDLE IAW AMM 52-11-02-4.  ACFT OK FOR SERVICE.
